Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A geometric proof of the existence of the Green bundles


Author: Renato Iturriaga
Journal: Proc. Amer. Math. Soc. 130 (2002), 2311-2312
MSC (2000): Primary 37D40
DOI: https://doi.org/10.1090/S0002-9939-02-06540-1
Published electronically: March 13, 2002
MathSciNet review: 1896413
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the existence of the Green bundles.


References [Enhancements On Off] (What's this?)

  • 1. M. L. Bialy, Rigidity for periodic magnetic fields, Ergodic Th. and Dynam. Sys. 20 (2000), 1619-1626. CMP 2001:06
  • 2. D. Burago, S. Ivanov, Riemannian Tori without conjugate points are flat, GAFA (1994), 259-269. MR 95h:53049
  • 3. G. Contreras, R. Iturriaga, Convex Hamiltonians without conjugate points, Ergod. Th. and Dynam. Sys. 19 (1999), 901-952. MR 2000h:37102
  • 4. P. Eberlain, When is a geodesic flow af Anosov type? I, J. Differential Geometry 8 (1973), 437-463. MR 52:1788
  • 5. E. Hopf, Closed surfaces without conjugate points, Proc. Natl. Acad. Sci 34 (1948), 47-51. MR 9:378d
  • 6. P. Foulon, Estimation de l'entropie des systemes lagrangiens sans points conjugués, Ann. Inst. Henri Poincare 57 (1992), 117-146. MR 93k:58178
  • 7. A. Freire, R. Mañé, On the entropy of the geodesic flow of manifolds without conjugate points, Inv. Math. 69 (1982), 375-392. MR 84d:58063
  • 8. L.W. Green, A theorem of E. Hopf, Michigan Math. J. 5 (1958), 31-34. MR 20:4300

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37D40

Retrieve articles in all journals with MSC (2000): 37D40


Additional Information

Renato Iturriaga
Affiliation: CIMAT, A.P. 402, 36000 Guanajuato, Gto, México – and – I. Newton Institute, Cambridge University
Email: renato@fractal.cimat.mx

DOI: https://doi.org/10.1090/S0002-9939-02-06540-1
Received by editor(s): February 8, 2001
Published electronically: March 13, 2002
Additional Notes: The author was partially supported by CONACYT-México grant #28489-E and EPSRC-United Kingdom GR/M5610
Communicated by: Michael Handel
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society